| Model Number |
TMICL12.1 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm tmicl12.1 implantable collamer lens, (-8.0/+2.0/096 (sphere/cylinder/axis), into the patient's right (od) eye on (b)(6) 2020.Reportedly, the lens rotated.It was repositioned but the problem was not resolved as it rotated again.The lens was then explanted.
Additional Manufacturer Narrative
On 06-nov-2020 confirmation that the current claim is a duplicate of mfr file# 431155 was confirmed.Please disregard the current report.Claim# (b)(4).